| Model Number |
MMT-722NAB |
| Medical Device Problem Codes |
Failure to Cycle (1142); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the insulin pump alarmed compromised force sensor system and the piston did not stop and insulin squirted out.The customer¿s blood glucose level was 120 mg/dl at the time of the incident.Customer said that piston did not stop.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will not be returned for analysis.